View Full Version : 20Yr Old Finds Zoloft "activates" Ritalin!


2Busy2Think
03-18-06, 04:22 AM
Let me give you a quick overview. I have been on Ritalin before, but it caused be great discomfort even at low levels. Symptoms I experienced include, Cold Shivers, Ice cold Hands and Feet, Nausea, More Introverted and Self Doubful, and Sleepy / Jittery.

My doctor put me on zoloft for a possible OCD. I have only been on the zoloft for 2 days now, but already am experiencing Insomnia. It isnt to bad, but makes me feel pretty BUZZED. Anyway, beside the side effects of insomnia, the zoloft has done nothing so far (to be expected ofcourse).

I took a ritalin (20MG), and it works! FOr some reason, It did NOT give me ANY of the normal side effects I got with ritalin. I actually feel like my brain is on fire! (Good Way). I am remembering things from a long time ago, I am happy, full of energy, and I can CONCENTRATE!

To prove this fact, Let me regale you with an experience I had just a few moments ago... There I was, sitting in my computer chair looking at a book I have been wanting to finish. I said to myself, Ill just read it. I walked over, picked it up, and read it to the end, which is an astounding 200 pages.

Now, I could never read anything before - at least not with the luxury of remembering anything I read. One side effect of this drug combination though: My whole body looks sunburned. I am pretty hott, I think I am running a fever or something. I am not sick, so maybe I am overheating or something.

Anyhow, I dont want to be on both medications; infact my doc told me I can just try the Zoloft alone for awhile. I just thought I would try the ritalin again, and for one reason or another, it works when I have zoloft in my body.

Anyone know why would is happening? Its wonderful, I feel happy and energetic. I am working through some things, but sometimes I feel so damn overwhelmed I just say screw it all and put everything on hold to sit and do nothing.

I am easily overwhelmed, and I think thats the OCD. Anyhow, I plan on taking meds to let myself see how I can be with confidence, and then I can fake it until I make it.

Attention Readers of this thread - Reply! Give opinions!